# SDR TWAA9909003

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND AT STA 412 AND STRINGER 34R THE STRINGER WAS CRACKED DUE TO CORROSION IN TWO PLACES.  REMOVED 29 IN DAMAGED SECTION AND INSTALLED NEW SECTION WITH SPLICE REPAIR PER SRM 53-00-03.
